# SDR 2003FA0000837

- Difficulty date: August 9, 2003
- Submitted: August 19, 2003
- Operation: General aviation
- Aircraft: N737XS
- Make and model: Cessna 172N
- Aircraft serial: 17269759
- Engine: Lyc O320*
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 1520010
- Part serial: J02060550
- Condition: Malfunctioned
- Location: Strobe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS UNIT WAS PURCHASED TO REPLACE AN EXISTING FACTORY UNIT.  UPON INSTALLATION IT WAS TESTED AND DETERMINED TO BE MALFUNCTIONING, FLASHES ARE SPACED APPROXIMATELY 10 SECONDS APART.  MARKINGS ON THE DATA TAG OF THE POWER UNIT ARE UNCLEAR AS TO THE VOLTAGE.  THE TAG INDICATES 12-14 VOLTS.  THE PART UMBER IS LISTED AS CAPABLE OF 12 V OR 24 V.
